SMX London – Day 2 – 19 May, 2009

8:00am-9:00am
(1 hr)

Registration, Coffee & Danish

9:00am-10:15am
(1 hr 15 min)

Big Site & Big Brand Track

Industrial Strength SEO – When you’re doing SEO for a big site — or tens or hundreds of sites — you’ve got to bring in the big tools, lots of organizational skills and knowhow to integrate SEO with the ongoing web production processes and employee thinking in general. This session examines both the technical and organizational challenges of running huge web sites that must be search friendly.

Moderator: Dixon Jones, Director, MajesticSEO

Speakers:

Andy Atkins-Krueger, Managing Director, WebCertain Global Ltd
Richard Baxter, SEO Consultant, SEOgadget.co.uk
Gary Beal, Managing Director, Vanguard SEO
Mike Grehan, Global KDM Officer, Acronym Media

SMX Advanced London: SEO Day

Blow Your Mind Link Building Techniques – Want to learn how to build a database of high-value link acquisition targets? Want to know how to get on the radar of nonprofits, government and university departments and compel them to give you some of that sweet, authoritative link love? Want to learn the most coveted secrets to “buying” the links the engines would never consider a “paid link?” This, along with non-traditional link sources, linking strategies are covered in the session.

Moderator: Christine Churchill, President, KeyRelevance

Speakers:

Patrick Altoft, Director of Search, Branded3
Lyndon Antcliff, Linkbaiter, Lyndon Antcliff
Rand Fishkin, CEO & Co-Founder, SEOmoz
Pete Wailes, Managing Director, Searchlight Digital

10:15am-10:45am
(30 min)

Refreshments & Expo Hall Time

10:45am-Noon
(1 hr 15 min)

Big Site & Big Brand Track

Diagnosing Web Site Architecture Issues – Site isn’t being indexed fully? Experience a huge drop in rankings or traffic? This session provides a step by step checklist for diagnosing site issues using freely available tools.

Moderator: Andy Atkins-Kruger, ,

Speakers:

Richard Baxter, SEO Consultant, SEOgadget.co.uk
Rand Fishkin, CEO & Co-Founder, SEOmoz
Luisella Mazza, Search Quality Senior Analyst, Google
Heini van Bergen, Operations Manager, Tribal Internet Marketing

SMX Advanced London: SEO Day

What’s New With Social Media Marketing – This session looks at the latest changes to promoting your site through social media marketing venues.

Moderator: Jon Myers, Head of Account Management, Yahoo

Speakers:

Massimo Burgio, Founder, Chief Strategist, Global Search Interactive
Dean Chew, SEO Engineer, Ayima Search Marketing
Lucy Langdon, Search Marketer, Distilled
Ciaran Norris, Director: Search & Social Media, Altogether Digital

Noon-1:15pm
(1 hr 15 min)

Lunch

1:15pm-2:30pm
(1 hr 15 min)

Big Site & Big Brand Track

Integrating Search & Offline Marketing Campaigns – How can search support the purchase of offline goods and services? How can offline advertising and activities drive people to search, which in turn may send them back offline to interact with brands and companies. This session explores how both sides can support and enhance each other.

Speakers:

Ross Barnes, Head of Digital Media, Response One Group
Anne Kennedy, Managing Partner, Beyond Ink
Jon Myers, Head of Search / Associate Director, Mediavest, MediaVest
Richard Stanley, Head of Advertiser Solutions, Yahoo! UK & Ireland

SMX Advanced London: SEO Day

Analytics Every SEO Needs To Know – It’s more than just rankings and traffic reports to measure the health of SEO efforts. This session focuses on analytics that SEOs should be considering.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc.

Speakers:

Will Critchlow, Director, Distilled
Rand Fishkin, CEO & Co-Founder, SEOmoz
Julian Lynch, Commercial Director, Interactive Return
Richard Zwicky, President, Enquisite

2:30pm-3:00pm
(30 min)

Refreshment Break

3:00pm-4:15pm
(1 hr 15 min)

Big Site & Big Brand Track

SEO Checkup – This panel of SEO experts reviews sites live on the web and offers advice on improving indexing and ranking. Volunteer your site or learn from the audience as others are reviewed.

Moderator: Dixon Jones, Director, MajesticSEO

Speakers:

Jane Copland, SEO Analyst, Ayima
Lisa Ditlefsen, Director, Verve Search
Dixon Jones, Managing Director, Receptional Internet Marketing
Jonathan Stewart, Head of Natural Search, Icrossing

SMX Advanced London: SEO Day

Advanced Keyword Research Tactics – You know all the standard keyword research tools and techniques. This session takes things to the next level.

Moderator: Ciaran Norris, SEO & Social Media Director, Altogether Digital

Speakers:

Andy Atkins-Krueger, Managing Director, WebCertain Global Ltd
Christine Churchill, President, KeyRelevance.com

4:15pm-4:30pm
(15 min)

Refreshment Break

4:30pm-5:45pm
(1 hr 15 min)

SMX Advanced London: SEO Day

Give It Up! – No more secrets time. In this session, our panel of noted SEOs all share some of their favorite and largely overlooked SEO tips. Then we turn to the audience for more sharing. Attendees vow not to blog what’s discussed for the now traditional 30 day waiting period. Search reps in the audience agree to a 30 day delay in fixing any loopholes, too — or give up their own secret.

Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc.

Speakers:

Will Critchlow, Co-Founder & Director, Distilled
Mikkel deMib Svendsen, Creative Director, deMib.com
Rob Kerry, Head of Search, Ayima Search Marketing
Dave Naylor, Owner, Bronco